# SDR SWIA201024783

- Difficulty date: July 29, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 19,454 hours, 13,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT CORNER (HINGE END) CORRODED.  (C-CHECK)  REMOVED AND REPLACED PAX DOOR LOWER AFT CORNER PER SRM.
